Volume 17, Issue 1 (7-1998)                   JCME 1998, 17(1): 121-132 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

D. Derakhshan and G. Karami. A General New Algorithm for Regulaization of Singular Integrals in Three-Dimensional Boundary Elemnts. JCME. 1998; 17 (1) :121-132
URL: http://jcme.iut.ac.ir/article-1-123-en.html

Abstract:   (650 Views)
In this paper an algorithm is presented for the regularization of singular integrals with any degrees of singularity, which may be employed in all three-dimensional problems analyzed by Boundary Elements. The integrals in Boundary Integrals Equations are inherently singular. For example, one can mention the integrals confronted in potential problems to evaluate the flow or the gradient of the flow or the integrals employed to determine the stress or the deformation in elastic problems. Having only the numerator functions and their derivatives derived either explicitly or implicitly, this algorithm may be employed to evaluate the strongly, hyper or supersingular integrals with a satisfactory of accuracy. To regularize the integrals, some functions are either added or subtracted successively so as to differentiate the singular and nonsingular terms. Three examples with their numerical solutions are included which show the efficiency and the accuracy of the proposed algorithm.
Full-Text [PDF 607 kb]   (157 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb

تحت نظارت وف ایرانی آسپا-وف